# SDR MASA2025021900013

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 18,801 hours, 11,345 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD POB USED AT 600 PSI - SERVICED.
